| Catalog Number |
11426965 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.H.4.Device manufacture date: unknown.
Event or Problem Description
It was reported that prior to use with an unspecified amount of bd alaris¿ pump module smartsite¿ infusion set the tubing is kinked.The following information was provided by the initial reporter: 11426965 coming kinked & tangled right out of package/several occasions.
Additional Manufacturer Narrative
H6: investigation summary a complaint of sets coming tangled and kinked right out of packaging was received from the customer.No product or photo was returned by the customer.The customer complaint of tubing kinked could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 11426965 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.H3 other text : see h10.
Event or Problem Description